On the nonlinear Neumann problem involving the critical Sobolev exponent on the boundary

Chabrowski, J (2004) On the nonlinear Neumann problem involving the critical Sobolev exponent on the boundary. Journal of Mathematical Analysis And Applications, 290 2: 605-619. doi:10.1016/j.jmaa.2003.10.036


Author Chabrowski, J
Title On the nonlinear Neumann problem involving the critical Sobolev exponent on the boundary
Journal name Journal of Mathematical Analysis And Applications   Check publisher's open access policy
ISSN 0022-247X
Publication date 2004-01-01
Sub-type Article (original research)
DOI 10.1016/j.jmaa.2003.10.036
Volume 290
Issue 2
Start page 605
End page 619
Total pages 15
Editor W.F. Ames
S.G. Krantz
Place of publication United States of America
Publisher Academic Press
Collection year 2004
Language eng
Subject C1
230107 Differential, Difference and Integral Equations
780101 Mathematical sciences
Abstract in this paper we investigate the solvability of the Neumann problem (1.1) involving the critical Sobolev exponents on the right-hand side of the equation and in the boundary condition. It is assumed that the coefficients Q and P are smooth. We examine the common effect of the mean curvature of the boundary a deltaOhm and the shape of the graph of the coefficients Q and P on the existence of solutions of problem (1.1). (C) 2003 Published by Elsevier Inc.
Keyword Mathematics, Applied
Mathematics
Neumann Problem
Critical Sobolev Exponent
Least Energy Solutions
Q-Index Code C1

 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 4 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 5 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Wed, 15 Aug 2007, 12:59:22 EST